# SDR FDEA200908313171

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOP IS BROKEN BETWEEN FR 63 AND FR 64;  RT   BUTTLINE 37 INCHES FROM CTR.  REMOVED DAMAGED AREA REF SRM 71-73-10, PARA F.  MATERIAL LOSS ALLOWED 0.016.  MATERIAL REMOVED 0.155; FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16; PG 105.  INSTALLED REPAIR SECTION OF SEAT TRACK IAW 53-10-16; 204-208.  APPLIED CIC IN THE AREA IAW AMM 51-22-0-0.  REINSTALLED FLOORBOARDS 252 XG AND VF IAW AMM 53-10-25-4.
